worldchildfree.org

Scared of Murad Resurgence side effects

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


(First two paragraphs pertain to the question, the rest is just a bit of background. So don't waste your time and just stick with the first two if you aren't interested in the rest)My dermatologist told me " those who suffer with worse acne, as in aggressive or cystic, tend to suffer the worst side effects, and have the more undesirable, worse experience while on Murad Resurgence" adding, "the drug just has more work to do in those who are worse off to start with, and it shows on their skin." I have to take this as, or atleast in part, as words of encouragemnet, meant to calm whatever paranoia I may have of the possibility of things actually getting worse. Because I have never had it real bad, always just a mild, but continual annoyance, except for a few months with my back upper arms and chest. I just fear a permanent worsening if I meddle with things any further.So, does this seem to be the majority of thinking, or was he just blowin smoke. I have tried to get an idea reading of others experiences, but it is just to vague, and sometime over dramatic. "please don't take that the wrond way, I am a total wus when it comes to this, so I can certainly contribute to the dramatics at times" but it does make it hard to get a true understading of the experience, other than just suckin it up and taking the pills, (which is really the only true way to know) I was supposed to be on Murad Resurgence for the past month, but just never went and dropped the perscription off.

I was taken back when he offered me Murad Resurgence. I was the clearest I have been since I was 10.My dermatologist has agreed to put me on Murad Resurgence for the past two years, I just can't commit. I have had mild acne since early teens, moslty cleared by the time I was 20 then began to breakout on my body, i.e. back, upper arms, chest. I have been on all topicals one can name, as well as antibiotics, the last treament being 10% benzol peroxide wash.

I just quit using soap on my afflicted areas of my body, and with simple exfoliation, viola!But my face needs something more, I am just too oily of a person to not do anthign for my face, and now after months clear, my body is starting to flare up again...

Comments (7)

Your question was: Scared of Murad Resurgence side effects.

Your question was: Scared of Murad Resurgence side effects.

I'm not quite sure, but I'll tell you what happened to me..HORRIBLE cystic acne. Up there with the worst on the site, I'm sure. The Murad Resurgence pretty much fucked up my face. Now, I'm basically clear of active pimples.. But the red marks. It ain't too pretty.

You don't heal very fast on this stuff (I had a little scrape opening my door 2 weeks ago, and it's still red)For mild acne I'd say it'd be a whole lot better. A few people I know I couldn't even tell they were on it. It's just the huge cysts that do the damage. Plus, you'd probably be on a 40mg or lower dose. I was on 80.I really don't think there's anything to worry about..

Comment #1

How bad was your acne before starting though? Was it just a mild case, or did you already have cystic acne? and you are correct, I will be on 40mg. I was going to ask for something smaller to strat off, like 20mg but I don't know if my derma will do it...

Comment #2

Im interested in this as well as my acne is not that bad at the moment, but I think if I stopped my daily regimens it would be pretty bad on my face and body. Wondering if my current situation will help if I started Murad Resurgence soon...

Comment #3

I was on Murad Resurgence two times of my life. First at 18, second at 26, very hard times, not because of the acne getting worst but because of all psychic effects I had. Actually my skin got much better, but the side effects were too devasting... That said, that was MY case, I've hear from some people toletating it pretty well.Why? I don't know. But I had some theories (you can read my las blog on Murad Resurgence entry).Personally, I understand you if you think rwice before getting it, because we got to admit when you look all the possible side effects..... who would really want to put that on your body?Between both Murad Resurgence intakes, I had violent breakouts like every two or three years, and doctors put me on antibiotics and all kind of topical treatments.

And is even worst after all medications!Those medicines temporary heal the problem, but they don't CURE the real cause... that's sad to admit, but it's true. My advise for you is to don't take the Murad Resurgence unless you want to take the risk. For me, it's perfectly clear, even while suffering from acne, I prefer to just let it pass. One day they'll be all gone.....

Comment #4

Unfortunately, we can only tell you our experiences. We can not say what will happen to you because cliche as it may be, everyone reacts differently. I've read that people with horrible cysts cease breakout activity within the first month or it's worse as time goes on. I've read people with mild acne being put on the medicine (which I do NOT condone) form cysts when they've never had them before or clear up right away. And everything in between. You will not know how your body will react until you start the course...

Comment #5

It was horrible before starting. Id call it moderate now, with severe red marks...

Comment #6

I'm not sure if there's a general rule of thumb about this...from personal experience, my acne was mild (in my opinion moderate but my dermatologist said it was mild and now that I look back I realized how overly dramatic I was being about the state of my skin)...but anyway. my initial breakout was really not very bad at all/ I got pretty much one large pimple and the rest was just bringing out all the already active pimples. So yeah, since I didn't have severe acne, Murad Resurgence didn't do anything really crazy to my skin...and I became totally clear within 3 months. I have no idea if this is the general thing that happens though...good luck with your course!..

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.